Al-Neima, M., Mohammed, A. (2020). Some Properties of Algebra of Quotients with Bounded Evaluation of a Norm Ideal on Complex Banach Space. Adab Al-Kufa, 14(2), 25-31. doi: 10.33899/csmj.2020.167335
Mohammed Th. Al-Neima; Amir A. Mohammed. "Some Properties of Algebra of Quotients with Bounded Evaluation of a Norm Ideal on Complex Banach Space". Adab Al-Kufa, 14, 2, 2020, 25-31. doi: 10.33899/csmj.2020.167335
Al-Neima, M., Mohammed, A. (2020). 'Some Properties of Algebra of Quotients with Bounded Evaluation of a Norm Ideal on Complex Banach Space', Adab Al-Kufa, 14(2), pp. 25-31. doi: 10.33899/csmj.2020.167335
Al-Neima, M., Mohammed, A. Some Properties of Algebra of Quotients with Bounded Evaluation of a Norm Ideal on Complex Banach Space. Adab Al-Kufa, 2020; 14(2): 25-31. doi: 10.33899/csmj.2020.167335